Diet & Plans
Reducing Body Fat
Health & Diet Articles
Independent Relacore Reviews - Page 5
Written by Diet Bites
Relacor Reader Review by Fran
I am writing you to please warn other people that Relacore is dangerous. I am 52, and have always been in good physical condition. Also, I am 5'2", and have always had the propensity to gain weight, but because I am so active, a lot of my weight is muscle.
In the past few years, I went through a job change, and also got remarried. I wanted to look like I did when I was 35, so about 1 year ago, I tried Relacore.
The 1st bottle seemed to work, a little. Lucky for me, I am very busy during the day, so I keep my dosage to two in the morning...and would forget to take the other two dosages.
I bought a total of four to five bottles over the past year. Once in a while I would remember to take a seconddose, and I would notice rapid heart beats. I kept taking it on and off for about one year. I started taking it AFTER my Dr. appointment.
Because I believe in yearly pap screenings, I saw my Dr. on Jan 30 - to our amazement, my blood pressure was 155/100. I have always had a normal blood pressure reading.
At that very moment, I did not put the two together, until I left the doctors office, then it all came together. I immediately stopped taking that junk... in one day my blood pressure dropped by 10 points, top and bottom and I pray that it will continue. I am now having to see the Dr. twice a week for two weeks to monitor my pressure.
In retrospect... there were a lot of other side effects. I was extremely tired, then when I tried to sleep, I was not sleeping at all, at best in 3 hour increments, I did lose some hair, and the real stickler is I gained about 6 pounds - and I was eating less!
...I am very lucky that I did not experience some of the side effects that other people have. It has been 3 days since I took two capsules, and last night was the 1st night in a long time that I sleep soundly.
Again, I pray that it has not done permanent damage with my blood pressure. Please warn other people. I hope that I can get this stuff out of my system soon. Thank you.
PS: This is a follow up to my previous email. I forgot to mention...and this is very important...I have ached so much over the past couple months I wanted to die. Some days I could not move, hardly being able to get up from my desk at work.
When I cleaned a little on Sat. morning, by noon all I could do was sit, and my body throbbed. But because I have horses and am active, I pushed myself. I blamed it on age, but as I read that other people have had side effects of aching...I now KNOW that it was from the Relacore.
Again, it has been 3 days since my last poison pill...and my aches have noticeably lessened. I will be taking that last bottle back to the store for a full refund - as I will need the money for the Dr. visits.